# SDR CHQA200900257

- Difficulty date: December 6, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145812
- Aircraft time: 14,458 hours, 12,560 cycles
- Engine: Allsn AE3007A
- Engine time: 13,004 hours, 10,779 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185010200
- Part serial: 00522
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 14,458 hours, 12,560 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMBOUT, CREW NOTICED THAT THE AIRCRAFT WAS NOT PRESSURIZING.  REQUESTED TO LEVEL OFF AT 5,000FT THEN RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE DIGITAL PRESSURE CONTROLLER PER AMM 21-31-01 AND PERFORMED OPERATIONAL CHECKS PER AMM 21-31-00, NO DEFECTS NOTED, PRESSURIZATION CHECKS GOOD.
